Next Article in Journal
Sign-Periodicity of Traces of Singular Moduli
Previous Article in Journal
Scattering of Electromagnetic Waves by Many Nano-Wires
Article Menu

Export Article

Mathematics 2013, 1(3), 100-110;
Open AccessArticle

Notes on Article Versions

Action Date Notes Link
article pdf uploaded. 4 September 2013 16:25 CEST Version of Record
article xml uploaded. 4 August 2017 02:46 CEST Original file
article html file updated 4 August 2017 02:47 CEST Original file
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top